# SDR AALA20071475

- Difficulty date: August 9, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA INFLIGHT T1603/09AUG - RIGHT MAIN GEAR DOOR REMAINED OPEN ON GEAR EXTENSION.  DOOR WARNING AND GEAR DOOR EICAS MESSAGE ILLUMINATED.  LANDED SEA WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOWN LOCK ACTUATOR LINE AND HYDRAULIC EXTENSION AND RETRACTOR FUSES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
